# SDR MWEA040194

- Difficulty date: October 22, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 43,270 hours, 44,266 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100502119
- Part serial: R0017
- Condition: Discharged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SLIDE PRESSURE INDICATOR IS INDICATING IN THE RED (READS 2000 PSI).  REMOVED AND REPLACED AFT GALLEY DOOR SLIDE.
